# SDR USAA010076

- Difficulty date: January 29, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 2 INCHES, STRINGER 28R OUTBOARD SIDE OF STRINGER 8 AFT OF FRAME 312.  CORROSION LEVEL 1.  REMOVED AND REPLACED AND INSTALLED DOUBLER PER SRM 51-40-2.  (M)
